# SDR CALA2023040300971

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE SHOWS EVIDENDE OF CORROSION AT L-2 DOOR INNER CHORD LOWER SURFACE AND AROUND ANCHOR NUTS STA 917 REF AAR N/R 975506 REMOVED AND REPLACED NEW CABIN FLOOR L-2 DOOR INNER CHORD FROM STA 897 TO STA 1016 LBL 60 PER REF B737 SRM 51-40-02-0G-0 AND DWG 147A8501 WORK ACCOMPLISHED BY V894534 INSP C/W
